Post
On the back section of my tongue I have a bitter/unpleasant taste with foods and drinks I normally enjoy. It's been happening at least since yesterday. Has this ever happened to you and anyone know what causes it? I haven't started any meds?
coquette coquette 26-30, F 6 Answers Mar 5, 2010

Your Response

Cancel

Some medications alter your sense of taste. If you've just started a new pill of some kind that would explain it.

Best Answer

SOMETINES WHEN YOUR SNESE CHANGE, WHETHER THEY ARE TASTE, HEARING, SMELL, ETC, THEY CAN BE INDICATIONS OF OTHER DISEASES, SOME NUITRITONAL, SOME NEUROLOGICAL, GO SEE YOU MD, SOME CAN EVEN BE ENDOCRINOLOGICAL, AND FASTEST YOUR SEEN, THE FEWER RESIDUALS YOU WILL HAVE.

Best Answer

Maybe you are knocked up you know pregnant, or you may be ill. Pee on a pregnancy test, if your pregnant go to a dr if your not still see a dr. Possibly congradulations or Get well soon.

Best Answer

are you pregnant

Best Answer

sometimes water and cranberry juice helps. otherwise see a doctor.

Best Answer

You need iron. See your doctor if it is too bad, but you need to get some (over the counter) iron pills and take one every day.

Best Answer

Related Questions